Doctor insights on:
Can Too Much Lexapro Put You In A Fog
Can taking Vyvanse (lisdexamfetamine) only when needed at a low does cause brain damage? I read a lot of places that it can. Is strattera a better choice?
Doubtful: For awhile it was touted that only meth-amphetamine was neurotoxic over time and in some individuals. The problem is that most methamphetamine addicts are using mixtures of psychoactive drugs adulterated with all kinds of junk! the other thing to consider is the outcome studies on "crack babies"- those whose mothers used while pregnant: there seemed to be little evidence for long-term damage. ...Read more
Curious if I can get help for probably bipolar 2 or if I have to wait the several weeks to see a psychiatrist...was taken off depression mess because of too much mania. Pretty sure I have ADHD too; disorganized, jump from hobby to hobby quickly, can conc
Not here: Your rambling post seems to ask us for treatment for bipolar disorder & ADHD instead of making you wait to see your doc. If you bothered to read the site disclaimers,we don't diagnose or treat anyone from this site.These are complex disorders treated with prescription drugs.Some of which are monitored closely by the feds.Call your doc and wait however long it takes for them to decide what you need ...Read moreSee 1 more doctor answer
Is taking 200mg of diphenhydramine too much to fall asleep? I have not even been able to sleep well with that amount but afraid to take more.
Dose is too high: That dosage is a bit high and any additional probably won't add any additional sedative value. I would suggest other alternatives, such as doxylamine or prescription strength hypnotics. Also a natural alternative melatonin does help improve sleep cycles, while not short term effective may prove to help in the longer term. An evaluation of sleep patterns also may help. Napping/evening foods, etc. ...Read more
20 mg of prozac make you feel worse in the beginning? . if so how long does it take 2 feel better? also, can low serotonium cause low blood sugar?
SSRI: The unwanted effects from the medication can last up to two weeks. ...Read more
Hi..would thinking too much make the memory worse..?? Or would it have any bad effects?? Thanks so much
Mood changes, can't concentrate and i get sleepy when i read, bad memory even with a good night sleep. Could this be the cause of low testosterone?Thx
Finally got the courage to give lexapro (escitalopram) a try. Just read a possible side effect is seizure?? What if I'm Driving with my kids? Too scared to take now
Rare side effects: Seizures are a rare side effect of Lexapro (escitalopram). Lexapro (escitalopram) is a widely used, effective med for anxiety and depression. You may be more at risk driving while highly anxious than on low dose Lexapro (escitalopram) or similar SSRI. That said, you must be comfortable with meds that are elective. Working with a therapist on strategies to lower anxiety meantime may be helpful. Be safe and take care. ...Read more
50mg nortriptyline for headaches. Will it help my mood as well. Or will higher dose be needed? Feel sad a lot. No emotions. Like this before put on it
See a specialist: Antidepressant dose is typically 75mg+ (up to ~150mg). Many patients experience intolerable side effects, which is why this type of med is not often used for depr anymore. You should also know that only a small % of patients respond to antidepressant meds (beyond a placebo effect). Psychotherapy should be part of the plan. You have a serious problem-- definitely see a mental health professional. ...Read more
To add to a question I asked a few minutes ago, i'm very frustrated in finding the right combination of Zoloft (sertraline) and klonopin that will work. Thank you?
Frustration?: I didn't see your other question, but if you are frustrated with your medications and the way they're working or not working, you need to take it up with your own doctor. There are many possible reasons for medicines not seeming to work -- anything from other existing conditions, need to change dosage, wrong diagnosis, or need to change medication itself. Good luck in talking with your doctor! ...Read more
Can too much Protein cause seizures I am excited the more protein I eat the more clearer I can think and understand things more.
I may be sweating too much due to anxiety, like in a crowded area. I think i, d simply feel uncomfortable. How can I treat this to stop the sweating?
Manage anxiety: By learning relaxation skills & learning to modify the thoughts, perceptions & beliefs that trigger your anxiety. Learning to calm your body & your mind is the key. You can learn these skills on your own, but having a mental health professional "coach" you is quicker & more effective. Biofeedback helps learn relaxation skills & reduce sweating (www.Bcia.Org & www.Aapb.Org). ...Read more
How many milligrams of potassium should you have a .Day? Mine is up and having a hard time figuring out how much is too much. Please respond.
Can you take too much omega 3 a day? Do you pee out the excess? Or is too much toxic? How much is too much a day?
Can you drink alcohol while on 5mg of Lexapro (escitalopram)? i'm not taking it for depression, just to chill out a little from stress
I take alprazolam, clonazepam, and lorazepam for severe social anxiety. The problem is i can't feel any of them even at insanely high doses like whole bottles. How can I get to feel them again?
Need help: Sounds like the treatment is worse than the problem of social anxiety now, severe dependence on benzodiazepines. Please seek help from a doctor familiar with detoxing from these meds, consider a good rehab if possible, these meds never fixed your problem just covered it up and sounds like that is not working anymore. Maybe the social anxiety does not need to be "fixed" but managed by non med means. ...Read moreSee 3 more doctor answers
How much water would a person have to drink over a period of 12 hours in order to develop hyponatremia? I've drank about 9 cups of fluid in 12 hours, but I feel like that's too much. Also, I have a mildly low K level (3.2), so is that too much H2O?
Is it possible to drink too much water in a day? And can drinking too much water in a day flush out the vitamins you took that day?
Over hydration: It is possible to drink too much water to the point of being dangerous to your health. The easiest way to avoid that is to monitor your urine. As long as it is a pale yellow you are likely drinking the right amount. If your urine looks clear you are probably drinking to much - the dander there is that you won't have enough electrolytes in your body (salts and minerals). You won't wash vitamins out ...Read more
We are all different: Dosages vary by height, weight, and how your body metabolizes the drug, so to answer your question, could be a yes or a no depending. Working with your doctors regarding effectiveness, side-effects, and your goals for treatment may help determine a more optimized dose. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Is 30mg of lexapro too much?
- Can drinking too much alcohol put a strain on your heart?
- Can you take too much albuterol?
- Ask a doctor a question free online
- Can you take too much cranberry pills?
- Can you take too much pepto bismol?
- Can you drink too much wheatgrass?
- Can too much fiber make you constipated?
- Talk to a psychologist online for free